Accions del document

Tere M. Seara

Comparteix Share

Tere M. Seara

fotoMostra

Departament de Matemàtica Aplicada I


Avda. Diagonal 647. 08028 Barcelona. Spain
Edifici H - Planta 3 - despatx 3.32
Telf.: +34-93 401 65 51
Fax: +34-93 401 17 13
Tere.M-Seara(arrob)upc.edu



PUBLICATIONS


  • Books
    • Tere M.Seara
      Estudi de fenòmens homocíinics en sistemes propers a integrables.
      Tesi doctoral (1990).
      Pub. Ed. Univ. Barcelona. Barcelona

    • Carles Bonet, Àngel Jorba, Tere M. Seara, Josep Masdemont, Mercè Ollé, Antoni Susín and Marta València
      Càlcul Numèric (1991).
      CPDA, ETSEIB-UPC. ISBN 84-7653-097-8. Barcelona
  • Articles
    • Amadeu Delshams and Tere M. Seara
      An asymptotic expression for the splitting of separatrices of the rapidly forced pendulum.
      Commun. Math. Phys., 150: 433--463, 1992.

    • Amadeu Delshams and Tere M. Seara
      Splitting of separatrices in Hamiltonian systems with one and a half degrees of freedom.
      Math. Phys. Electron. J., 3 (1): 1-40, 1997.
      Preprint: Abstract , PostScript (485 Kb), zipped version (178 Kb)

    • Amadeu Delshams, V.G. Gelfreich, Àngel Jorba and Tere M. Seara
      Exponentially small splitting of separatrices under fast quasiperiodic forcing.
      Comm. Math. Phys., 189 (1): 35-71, 1997.
      Preprint: Abstract , PostScript (393 Kb), zipped version (140 Kb).

    • Amadeu Delshams, V.G. Gelfreich, Àngel Jorba and Tere M. Seara.
      Lower and upper bounds for the splitting of separatrices of the pendulum under a fast quasiperiodic forcing.
      Electron. Res. Announc. Amer. Math. Soc., 3: 1-10, 1997.
      Preprint: Abstract , PostScript (127 Kb), zipped version (50 Kb).

    • Carles Bonet, David Sauzin, Tere M. Seara and Marta València
      Adiabatic Invariant of the Harmonic Oscillator, Complex Matching and Resurgence.
      SIAM J. Math. An., 29 (6): 1335--1360, 1998.
      Preprint: Abstract, PostScript(348 Kb), zipped version(106 Kb)

    • Amadeu Delshams, Rafael de la Llave and Tere M. Seara
      A geometric approach to the existence of orbits with unbounded energy in generic periodic perturbations
      by a potential of generic geodesic flows of T2.

      Comm. Math. Phys., 209 (2): 353--392, 2000.
      Preprint: Abstract , LaTeX (279 Kb), PostScript (579 Kb). zipped version (258 Kb), 59 pages.

    • Tere M. Seara and Jordi Villanueva
      Asymptotic Behaviour of the Domain of Analyticity of Invariant Curves of the Standard Map.
      Nonlinearity, 13: 1699--1744, 2000.
      Preprint: Abstract , PostScript (1051 Kb), zipped version (239 Kb), 50 pages.

    • Carme Olivé, David Sauzin and Tere M. Seara
      Resurgence in a Hamilton-Jacobi Equation.
      Annales de l'Institute Fourier, 53: 1185--1235, 2003.
      Preprint: Abstract , PostScript (896 KB),  zipped version (217 KB), 40 pages.

    • Amadeu Delshams, Rafael de la Llave, Tere M. Seara
      A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: Announcement of results.
      ERA Amer. Math. Soc., 9: 125--134, 2003, ISSN 1079-6762.
      Preprint: Abstract , PostScript version (1,02 Mb), zipped postscript version (368 Kb), 12 pages.

    • Tere M. Seara and David Sauzin
      Resumació de Borel i teoria de la ressurgència.
      Butlletí de la Societat Catalana de Matemàtiques. IEC, 18(1): 131--153, 2003.
      Preprint: PDF version ( KB), 23 pages.

    • Núria Fagella , Tere M. Seara , Jordi Villanueva.
      Asymptotic Size of Herman Rings of the Complex Standard Family by Quantitative Quasiconformal Surgery.
      Ergodic Theory and Dynamical Systems, 24(3): 735--766, 2004.

    • Amadeu Delshams, Pere Gutiérrez, Tere M. Seara
      Exponentially small splitting for whiskered tori in Hamiltonian Systems: Flow-box coordinates and upper bounds.
      Discrete and Continuous Dynamical Systems, 11(4): 785--826, 2004.

    • Carme Olivé, David Sauzin, Tere M. Seara
      Two examples of resurgence
      Contemporary mathematics 373: 355--371, 2005.
      Preprint: Abstract (309 Kb) PostScript (309 Kb), zipped version (115 Kb), 17 pages.

    • Amadeu Delshams, Rafael de la Llave, Tere M. Seara.
      A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem:
      heuristics and rigorous verification on a model.

      Mem. Amer. Math. Soc. 179 (844): 1--141, 2006, ISSN: 0065-9266.
      Preprint: PDF version (622 Kb), 148 pages.

    • Amadeu Delshams, Rafael de la Llave, Tere M. Seara
      Orbits of unbounded energy in quasi-periodic perturbations of geodesic flows
      Advances in Mathematics 202 (1): 64--188, 2006.

    • Tere M.Seara, Jordi Villanueva
      On the numerical computation of Diophantine rotation numbers of analytic circle maps
      Physica D: Nonlinear Phenomena 217(2): 107--120, 2006.

    • I. Baldomá, Tere M.Seara
      Breakdown of heteroclinic orbits for some analytic unfoldings of the Hopf-zero singularity
      Journal of Nonlinear Science, Volume 16, Number 6, pp. 543-582 (December, 2006), ISSN 0938-8974 (Print) / (July 2006), ISSN 1432-1467 (Online)
      Preprint: Abstract (pdf version, 50 Kb), PostScript version (625 Kb), zipped version (6280 Kb), 45 pages.

    • Amadeu Delshams, Rafael de la Llave, Tere M.Seara
      Geometric properties of the scattering map of a normally hyperbolic invariant manifold
      Advances in Mathematics Volume 217, Issue 3, 15 February 2008, Pages 1096-1153

    • Fabiola Angulo, Tere M.Seara, Enric Fossas, Gerard Olivar
      Bounding the output error in a buck power converter using perturbation theory
      Mathematical Problems in Engineering. Volume 2008, Article ID 732039, doi:10.1155/2008/732039, 20 pages, (october 2008), ISSN: 1024-123X
      Preprint: Abstract , Pdf version (384 Kb), 20 pages.

    • I. Baldomà, Tere M.Seara
      The inner equation for generic analytic unfoldings of the Hofp-zero singularity
      Discrete and Continuous Dynamical Systems-Series B. Volume 10, Number: 2/3, Pages 323-347 (September/October 2008), ISSN: 1531-3492
      Preprint: AbstractPdf version (304 KB), 25 pages

    • E. Fossas, S. J. Hogan and T. M. Seara
      Two-parameter bifurcation curves in power electronic converters
      International Journal Of Bifurcation And Chaos In Applied Sciences And Engineering. Volume 19, n.1, pp. 349-357, January 2009. ISSN: 0218-1274
      Preprint: Pdf version (172 Kb), 15 pages.

    • Tere M.Seara, Jordi Villanueva
      Numerical computation of the asymptotic size of the rotation domain for the Arnold family
      Physica D-Nonlinear Phenomena, Volume 238, n.2, pp. 197-208, January 2009. ISSN: 0167-2789
      Preprint: Abstract,   Pdf version (262 KB), 24pages

    • M. Guàrdia, S.J. Hogan, Tere M.Seara
      An analytical approach to codimension-2 sliding bifurcations in the dry friction oscillator
      SIAM J. Applied Dynamical Systems, 2010 Vol. 9, No. 3, pp. 769-798, ISSN (electronic): 1536-0040.
      Preprint: Abstract,   PDF version (426 KB), 30 pages

    • M. Guàrdia, C. Olivé, Tere M.Seara
      Exponentially small splitting for the pendulum: a classical problem revisited
      Journal of Nonlinear Science, 2010 Vol. 20, No. 5, pp. 595-685, (October 2010), ISSN 0938-8974 (Print) / (May 2010) ISSN 1432-1467 (Online).
      Preprint: Abstract,   PDF version (648 KB), 79 pages

    • M. Guàrdia, Tere M.Seara, M.A. Teixeira
      Generic bifurcations of low codimension of planar Filippov Systems
      Journal of Differential Equations, 2011, 250, pp. 1967-2023.
      Preprint: Abstract,   PDF version (511 KB), 54 pages

    • Josep M. Olm, Xavier Ros-Oton, Tere M. Seara
      Periodic solutions with nonconstant sign in Abel equations of the second kind
      Journal of mathematical analysis and applications, 2011, 381(2), pp. 582-589.
      Preprint: Abstract,   PDF version (99 KB), 8 pages

    • P. Martín, D. Sauzin, T. M. Seara
      Resurgence of inner solutions for perturbations of the McMillan map
      Discrete and continuous dynamical systems, 2011, 31(1), pp. 165-207.
      Preprint: Abstract,   PDF version (658 KB), 43 pages

    • P. Martín, D. Sauzin, T. M. Seara
      Exponentially small splitting of separatrices in the perturbed McMillan map
      Discrete and continuous dynamical systems, 2011, 31(2), pp. 301-372.
      Preprint: Abstract,   PDF version (856 KB), 72 pages

    • Marcel Guàrdia, Tere M. Seara
      Exponentially and non-exponentially small splitting of separatrices for the pendulum with a fast meromorphic perturbation
      Nonlinearity 25 (2012), 1367-1412
      Preprint: Abstract, PDF version, (428 Kb) 44 pages.

    • A. Granados, S.J. Hogan, Tere M. Seara
      The Melnikov method and subharmonic orbits in a piecewise smooth system
      SIAM J. Appl. Dyn. Syst. 11-3 (2012), pp. 801-830 (30 pages) ISSN (online): 1536-0040
      Preprint: Abstract, PDF version, (569 Kb) 29 pages.

    • Exponentially small splitting of separatrices beyond Melnikov analysis: rigorous results
      Inmaculada Baldomá, Ernest Fontich, Marcel Guardia, Tere M. Seara
      Journal of differential equations 253 (2012) 3304-3439
      Preprint: 2011 number 3. [prepr201103BalFGMS]

    • Exponentially small heteroclinic breakdown in the generic Hopf-zero singularity
      Inmaculada Baldomá, Oriol Castejón, Tere M. Seara
      Journal of Dynamics and Differential Equations, vol. 25, Issue 2 (2013), pp. 335-392. Print ISSN: 1040-7294.
      Available electronically on DOI 10.1007/s10884-013-9297-2. Online ISSN: 1572-9222
      Preprint: 2011 number 10. [prepr201110BalCMS]

    • The scattering map in two coupled piecewise-smooth systems, with numerical application to rocking blocks
      A. Granados, S.J. Hogan, and T.M. Seara
      Physica D 269 (2014) 1–20
      Preprint: 2013 number 5. [prepr201305GraHMS]

PREPRINTS


Jornadas de introducción a los sistemas dinámicos (JISD2002)
Jornades d'introducció als sistemes dinàmics (JISD2003)
Jornades d'introducció als sistemes dinàmics (JISD2004)
Jornades d'introducció als sistemes dinàmics (JISD2006)
Jornades d'introducció als sistemes dinàmics (JISD2007)
Jornades d'introducció als sistemes dinàmics (JISD2008)
Jornades d'introducció als sistemes dinàmics (JISD2010)
Jornades d'introducció als sistemes dinàmics (JISD2011)
Tenth Workshop on Interactions between Dynamical Systems and Partial Differential Equations (JISD2012) - (Jornades d'Interacció entre Sistemes Dinàmics i Equacions en Derivades Parcials)
RMC-15-1-2014
darrera modificació: Gener 2014
RSS RSS  Accessibilitat  Avís legal   Departament de Matemàtica Aplicada I
© UPC (obriu en una finestra nova) . Universitat Politècnica de Catalunya · BarcelonaTech